MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX25008UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 07/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The index procedure was prompted by stable angina and an mi.During the index procedure, two resolute onyx des were implanted into the proximal cx.Approximately 18 days post index procedure, the patient suffered an nstemi.The event was treated with a pci of the svg-diag.The patient recovered on the same day.It is unknown if the event is related to the study device.
 
Additional Manufacturer Narrative
The event is not related to the study device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The cec adjudicated the event as a non q wave mi (non target vessel), mdt extended historical spontaneous-no event.The cec also adjudicated the stent thrombosis as no event.The patient has a medical history of arrhythmia.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Cec assessed mi as non q wave mi (non target vessel), mdt extended historical spontaneous.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Cec assessed the revascularisation as a non tvr surgery.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Cec readjudicated the revascularisation as a non tvr percutaneous intervention of the graft 1st diag.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The patient has a medical history of chronic left bundle branch block and tia.As well as the cec already assessing the mi as non q wave mi (non target vessel), mdt extended historical spontaneous, the cec also adjudicated the mi as no scai event.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6819730
Report Number9612164-2017-01163
Device Sequence Number65486
Product Code NIQ
UDI-Device Identifier00643169556782
UDI-Public00643169556782
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2019
Device Catalogue NumberRONYX25008UX
Device Lot Number0008532059
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/11/2017
Supplement Date Received by Manufacturer09/15/2017
10/18/2018
10/18/2018
01/31/2019
01/31/2019
03/22/2019
04/02/2019
Initial Report FDA Received Date08/25/2017
Supplement Report FDA Received Date10/04/2017
11/16/2018
11/16/2018
02/28/2019
02/28/2019
04/19/2019
05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight64